Prednisone

Home > Groups > Prednisone

Support group for people who take Prednisone, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • My doctor wanted to prescribe me prednisone for tr...

    My doctor wanted to prescribe me prednisone for trouble breathing....after I told him that the first/last time I was prescribed prednisone my lips swelled at the highest dose. He said that it doesn't happen because it is prescribed FOR allergic reactions.....He put in the prescription anyway . I'm glad (not really, haha) other people have had this and I'm not crazy!

    Post created 2 days 10 hours ago

  • It's my first day taking prednisone, and the first...

    It's my first day taking prednisone, and the first time ever taking it for bronchitis. The side effects that I am experiencing is becoming very diaphoretic and penile erections that last around the same amount of time that I am sweating In till I stop sweating. Can anyone explain?

    Post created 3 days 8 hours ago

  • I can’t tolerate my teeth anymore

    I’ve been diagnosed with weird syndrome ( hyper eosinophilic syndrome) & the only ttt that I receive is steroids starting with 60 mg dose..
    I’m suffering from all the side effects of it, but the most annoying is my teeth sensitivity..
    I can’t eat or drink anything cold anymore.
    Extremely painful ... hope it will disappear after steroids stopping.

    Post created 4 days 14 hours ago

  • I am getting acne aggressively

    I've been getting a lot of pimples ever since I started taking rcinex and omnacortil. It has been 2months since I started taking those drugs. Acne doesn't leave and has formed numerous blemishes and has left behind scars , even on my back. Is it because of those drugs? Is it a common side effect?

    Question created 1 week 2 days ago

  • I have been diagnosed with giant cell arteritis an...

    I have been diagnosed with giant cell arteritis and have been taking Prednisone for 4 months, with a gradual tapering. Currently taking 30 mg. In the first month of taking the drug, I developed very painful sores on the top of my head which were very tender if I touched them. My dermatologist put me on mupirocin ointment because she said it was a staph infection related to the prednisone. She also told me that Prednisone can cause folliculitis to develop. I wonder how common this is here and what treatment worked for others like me. I also developed at the same time petechiae on my forehead, which are painful tiny bumps which bleed if you itch them. Has to be related to the scalp sores because they developed at the same time.

    Post created 1 week 6 days ago

  • I have Giant Cell Arteritis and on 55mg Prednisone...

    I have Giant Cell Arteritis and on 55mg Prednisone.
    Can one or both contribute to my issue?

    Post created 2 weeks 6 days ago

  • I have been on prednisone for PMR for a little ove...

    I have been on prednisone for PMR for a little over a month and have severe overheating about every hour. Worse than a hot flash. I also am reacting to sugar and very shaky much of the day, especially after I eat.

    Post created 3 weeks 1 day ago

  • Hi all I am a 66 years old woman. 6 years ago I ...

    Hi all
    I am a 66 years old woman.
    6 years ago I had a colostoma. The last piece of the large intestine was left.
    After a few months thick greenish discharge began to come.
    Last year I had a very serious bacterial infection and was treated with antibiotics in the hospital.
    I came out slowly but yesterday I started to feel unwell.
    I have been using prednisone for 28 years. 7 1/2 mg per day.
    I am afraid that the infection will start to get worse again.

    I hope to find good tips in this group.

    Post created 3 weeks 3 days ago

  • 3 rd time on prednisone and having fast heart rate...

    3 rd time on prednisone and having fast heart rate with high dose. Feels so strong in chrstxans neck

    Post created 3 weeks 5 days ago

  • AFTER BEING WEANE OFF 60 MG/DAY I HAVE HAD NO APPE...

    AFTER BEING WEANE OFF 60 MG/DAY I HAVE HAD NO APPETITE. HOW LONG DOES THIS LAST . I HAVE LOST A LOT OF WEIGHT

    Post created 4 weeks 1 day ago